# SDR Y2PA20131002052

- Difficulty date: October 2, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCONE
- Aircraft serial: 298
- Aircraft time: 20,342 hours, 16,112 cycles
- Engine: Ge CF7002D
- Engine time: 10,242 hours, 8,188 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING LEVEL OFF AT FL340, RT ENGINE FLAMED OUT.  DESCENDED TO FL290, NORMAL RELIGHT, DIVERTED.  ACFT LANDED WITHOUT INCIDENT.  MX WAS SENT TO ACFT.  MX INSPECTED THE RT ENGINE FOR FLAMEOUT IAW SEI-187 MM, CHP 72-00, TABLE 101 TROUBLESHOOTING GUIDE.  NO DEFECTS WERE NOTED.  RAN ENGINE FOR LEAK CHECK AND FOUND NO DEFECTS.  DURING RETURN FLIGHT TO MAIN BASE, A MAXIMUM ALTITUDE ACCELERATION TEST WAS PERFORMED ON THE RT ENGINE.  THE RT ENGINE PASSED THE TEST AT FL340 BUT FLAMED OUT DURING CLIMB TO FL350.  THE ACFT HAS BEEN RESTRICTED TO FL320 AND THE RT ENGINE WAS PLACED ON A CARRY-OVER IAW MM, VOLUME 3, SECTION 72.00.1 THRU 72.00.3.  ACFT RETURNED TO SERVICE.
